# SDR VNAA201503100015

- Difficulty date: March 10, 2015
- Submitted: March 13, 2015
- Operation: Air carrier
- Aircraft: N708PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10160
- Aircraft time: 25,770 hours, 25,457 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC6703329213S
- Condition: Corroded
- Location: Bs 280
- Part time: 25,770 hours, 25,457 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280 FWD FLOOR SUPPORT J-ANGLE CORRODED, FILIFORM, BEYOND SRM LIMITS. R & R J-ANGLE ON FWD SIDE OF FS280 CROSSBEAM, PN CC670-33292-13S.
